# SDR FDEA201804060877

- Difficulty date: April 6, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 55,781 hours, 14,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BEADED DOUBLER FOUND CRACKED AT STA XOS 702 CRACKED. BEADED DOUBLER AT LT WING STA XOS 702 REPAIRED AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
